# SDR CALA20190821393

- Difficulty date: August 18, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 62,230 hours, 25,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5367112420300
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA R/H SHEAR PLATE AT FRAMES 69-70 CORRODED.   REMOVED & REPLACED AFT CABIN SHEAR PLATE IAW SRM 51-72-11-911-002 PARA 2.
